Thursday, April 10, 2008

Yet another reason i would make a lousy druggie.

i realized that since oxycodone has received publicity as a white-collar addiction, people must receive some perceived-as-positive effects, right? It looks like its feelings of euphoria are the main reason people abuse this little pill.

Me? Euphoria? Nope--the most positive thing i received out of the feelings of oxocodone has to be that i was feeling kind of hyper, so i reorganized my underwear drawer.

5 comments:

MsCatCalls said...

Oh dear you poor thing all this talk of pills and side effects and driving when you know you re not really very safe rings so true for me with my stupid migraines and all the pills I have and keep trying . But at least I have some days when Im fine and I thank my lucky stars .
I wish you better days and I admire you and other people I read who can keep writing and keep a sense of humour . Its hard sometimes just to keep on .

julia said...

Well FORtunately most of my days are better than these few have been!

i'm so glad to be off the bad stuff, but i'll be more glad when aaaaall the side effects have gone away...

Connie said...

I feel badly that you have to go through the "try this, try that" stuff. So much of this is the pacing of yourself. Some days it is easier than others, and it always seems to follow what we did or didn't do the day before. Can you relate? At our group we learned
"if you push, you pay' and that is four words i find to be so true.
Your saving grace is your great sense of humor--laughter is so good for us but it sure helps if someone is joining us in the laughter.
Hang in there -- you are doing good job and i am proud of you for struggling with this invisable illness. :)

Jo said...

You know that you can count on me to laugh with you.... Heck, I got tired of all the tears years ago.

I can't believe that you reorganized your undies drawer??? You had extra energy to spare and you didn't do the top of your dresser? Come on now, who is going to be looking in your undies drawer? lol First rule of where to spend extra energy...
->Never use it where people can't see<- !!!

Big Hugs that this week will be a better one for you.

Hinsley Ford said...

When you're actually in pain, you don't usually get that floaty feeling. The way I think of it is the pain eats up the drug. Were someone to take it recreationally, they'd have those effects. I have no idea why someone would take it for fun.... Nasty side effects, but addiction is another topic altogether. That drug does help me PRN. I take 15 MG as needed, no more than 3 a day..the good thing is that there is no acetominophrin in it. And, I know I spelled that wayyyyy wrong.
I should have just said Tylenol :)

Hyper tho? I never heard of someone getting hyper from it. You ARE a rare gem!